# SDR UIEA2019080204932

- Difficulty date: August 1, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,620 hours, 17,319 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FIRE DETECTION PANEL ANNUNCIATOR LIGHT REMAINS ILLUMINATED AT LOCATION 7B.  C/W PROCEDURES IAW MEL 26-16-02-01 AND AMM 26-00-00/901. OPS CHECK GOOD, NO FURTHER DEFECTS NOTED.
